# SDR HNAA2024090500231

- Difficulty date: July 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE ON BULKHEAD 80, SHEAR CLIP CRACKED BETWEEN STR 5 & STR 7.
